Continue To Get Sleepy After Taking Arthritis Medications?

Illustration of Continue To Get Sleepy After Taking Arthritis Medications?
Illustration: Continue To Get Sleepy After Taking Arthritis Medications? health.harvard.edu

I want to ask, my mother was diagnosed with arthritis. He is around 55 years old. The doctor gives the drug analsik 2×1 and gabapentin 3×1. After taking the medicine, my mother’s pain disappeared but my mother became sleepy and very weak to walk (feeling heavy), whereas before she could walk on her own despite being helped. Are the side effects still classified as safe and whether I can continue to give the medication. Thank you

1 Answer:

Hello Reni, thank you for asking on HealthReplies.com.


Analsik medicine is one of the brands of drugs which contains methampirone and diazepam. Methampiron is a drug that belongs to the group of pain relievers, while diazepam is a drug that belongs to the anti-seizure drug golonga where this drug can indeed give side effects in the form of drowsiness.


Gabapentin is also included in the group of anti-seizure drugs, but the administration of this drug in your mother's case is to help reduce the pain caused by joint inflammation that is experienced because this drug can also work to reduce pain. Because this drug is primarily intended for the treatment of seizures, it is also the same as diazepam, which can cause drowsiness.


The complaint that your mother is feeling right now is most likely caused by the side effects of the two drugs used, but it can also be caused by other conditions such as stroke, nerve damage, lack of blood sugar or impaired electrolyte balance in the body. Therefore, to be sure, you should bring back your mother to consult again with the doctor who gave these drugs.


The doctor will re-evaluate your mother's condition, if indeed the complaint is caused by side effects of the drug and is felt to be very disruptive to your mother's activity, the doctor may replace the drug with a pain reliever that does not cause drowsiness. But if according to the doctor the drug is the most effective drug for your mother, maybe the drug will still be used but with a slight modification of suggestions to reduce the side effects of the drug.


However, if it is judged that the complaint is not caused by side effects of the drug, your mother's doctor will determine what further therapy should be done.


In the meantime, use these drugs only if complaints of pain are felt, and immediately consult a doctor for further recommended use.


I hope this helps.

: by

Related Question

The Cause Is Too Frequent Urination?

The Cause Is Too Frequent Urination?

(12 months ago)

Hello, I’m Tri, I want to ask if there are abnormalities in my digestive system if I urinate too often? Indeed, my consumption is too much, but this is too often, it seems th... Read more

Overcoming The Ear Like Blocked And There Is A Roar In It?

Overcoming The Ear Like Blocked And There Is A Roar In It?

(1 year ago)

Hello, I want to ask about a disease that is plaguing my ears right now, a few weeks ago my ears had inflammation or maybe because of cleaning it too often with a cotton bud maybe ... Read more

Causes Babies 6 Months Of Age Often Defecate?

Causes Babies 6 Months Of Age Often Defecate?

(12 months ago)

In the afternoon I want to ask my child on the day of the day of diarrhea chapter 3x day 2 4x d Lacto b medicine the next day the chapter remains but no normal diarrhea but retep 3... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *